# SDR SWAA2021010534247

- Difficulty date: December 3, 2020
- Submitted: January 5, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL 232SF HAS DAMAGE AT AFT INBOARD CORNER, MARKED.  REPAIRED DAMAGE TO AFT INBOARD CORNER OF FLOOR PANEL 232 SF, IAW SRM 53-00-50-2R-4.
